Homeopathy and Health Forum
Heartburn help...gastric...burping...chest painHi i am 21 year old...when i was 17 i started get heartburn and pain in chest for few months then it reduced....from last 1 and half year i have heartburn,gerd,gastric pain,bloating...i took many medicines like rantadac.pentadoc.digestal.amrutha bindu ayurvedic medicine etc but not use...recently when i start taking medicine i feel so tired it happen with alopathy,ayurveda and homeopathy still suffering from heartburn,burping and gastric but why is that i feel tired when i am on medicine....i read even if we have low stomach acid we will have the issues i am facing...all medicines i take is for high stomach acid...is it that i have low stomach acid and medicnes i take are reducing the stomach acid further so tiredness???? And now i am taking homeopathy medicne but it has become more...doctor said as your getting cured its become more is it true??
Rameshbangalore on 2017-03-13
The meds for heartburn have listed side effects of feeling tired,drowsy and also of insomnia.
Often when you take a homeopathic med you can have a worsening of symptoms ,then feel better after a week or so.
If you think you are not getting results after a couple weeks you can put your case on here for another opinion.
Your diet plays a big part of this. Avoid acidic foods,spicy foods, chocolate , citrus drinks ,black tea,
Coffee for at least two weeks.
Another cause of this ,is antibiotics.
Antibiotics kill the gut flora you need to digest food. USA drs now tell patients to start using a good probiotic-one a day for 2 months after antibiotics to restore the gut flora-you have to replace it.
simone717 on 2017-03-14Thanks for the reply...a good reply....i am hoping to recover soon...yes i am taking probiotic as well my comsulting doctor also had told me to take it for 2 months...
Rameshbangalore on 2017-03-15I hope you look over your diet too.
I had one friend have this simply from eating chocolate every night before sleep. After some time of eating too acidic..you tip the cell balance into acidic instead of alkaline and you have to stop those foods and eat
Only once a week or so.
simone717 on 2017-03-15This thread continues beneath the following ad.Thanks for the reply again...oh choclate caused problem to your friend....well in my case i rarely eat choclate...and diet well i stopeed eating spicy food from few weeks and i not eating out...i eat meals in less quantity 4-5 times a day...i drink cumin water...today i had burning after passing stool in my anus happend 1 time...i dont know after i started taking homeo medicine my body i am seeing more symtoms...i hope its for good...my work symptom is i feel tired when burps heartburn start :(
[message edited by Rameshbangalore on Sat, 18 Mar 2017 15:17:54 UTC]
Rameshbangalore on 2017-03-18
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.